MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's mother reported that the infusion set's tubing detached when the set was just about to be inserted.The site location was the patient's abdomen.The infusions were stored at the home.There was no stress or pull on the tubing and the pump was not dropped with the set connected to their body.No further information available.
 
Event or Problem Description
On 23-sep-2020: follow up information was submitted to update health effect - impact code and result of complaint investigation of the of the returned used device (1 set) showed that all test results were within specifications.Based on the result: medical device problem code, type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient's mother reported that the infusion set's tubing detached when the set was just about to be inserted.The site location was the patient's abdomen.The infusions were stored at the home.There was no stress or pull on the tubing and the pump was not dropped with the set connected to their body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key10108691
Report Number3003442380-2020-00282
Device Sequence Number3448424
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2022
Device Model NumberMMT-943
Device Lot Number5304699
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date09/22/2020
Patient Sequence Number1